# SDR USAA2012091100011

- Difficulty date: August 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427
- Part serial: 607512X
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 36,832 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - DELAMINATION ON LEFT ELEVATOR TAB BETWEEN ELEVATOR STATION 95.047 TO STATION 96.047.  REPAIRED LEFT ELEVATOR TAB BETWEEN ELEVATOR STATION 95.047 TO STATION 96.047 B737-400 SRM 51-70-04-0G, REPAIR 7, FIGURE 14.
